# SDR CALA0001945

- Difficulty date: December 18, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N16807
- Make and model: Doug DC-9-82
- Aircraft serial: 49261
- Aircraft time: 52,251 hours, 24,391 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Pan
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AN 8 INCH CRACK IN LT MLG I/B DOOR FORWARD LOWER PAN. A REPAIR DOUBLER AND SHEAR CLIP WERE INSTALLED IAW EA 9-5281-2-A0807 AND SRM 51-10-3.
